Quantitative Models and Techniques in Management

Quantitative Models and Techniques in Management (QMTM) is an international, peer-reviewed; Open Access journal that publishes research articles on all aspects of management studies. The scholarly journal provides a free and unrestricted access to the published findings in the concerned domain. The removal of copyright barriers to the flow of scientific information under the norms of open access is aimed at informing and educating about the latest research in management studies. Individual manuscripts submitted by authors are peer-reviewed by experts from related research area. The journal covers fields of: Accounting, Business Strategy, Decision Analysis, Entrepreneurship and Innovation, Finance, Information Systems, Marketing, Operations Management, Optimization, Organizational theory, Stochastic Models and Simulation, Business strategy & policy, Organizational behavior, Human resource management, Entrepreneurship, Research Methods, etc.

Announcements

 
No announcements have been published.
 

Vol 1, No 1 (2018)

Cover Page

Table of Contents

Articles

M.Nemati Kheirabadi , V.Khaligh , A Ghezelbash
PDF
1-14
S.Mohammadi, Gh.Mansourfar
PDF
15-28
M. Ramezani , H.Ariakia, A.Rajabzadeh Ghatari
PDF
29-38
H.Ariakia, M.Ramezani, A.Rajabzadeh Ghatari
PDF
39-46
H. Vares, M. Sabzehparvar, M. J. Bannazadeh
PDF
47-53